Authors: Liu, Wanping
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Global attractivity of a family of nonautonomous max-type difference equations
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 11
First page: 6297
Last page: 6303
Issue Date: 5-Feb-2012
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.11.108
Abstract: 
This paper studies a family of nonautonomous max-type difference equations with several delays. Using some transformations we prove global attractivity of positive solutions to these equations under some conditions. Some of our results considerably extend related ones in the literature. Two examples are given to illustrate the main results.
Keywords: Equilibrium | Global attractivity | Max-type difference equation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

20
checked on Dec 6, 2022

Page view(s)

12
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.